MathSciNet Relay Station
MathSciNet bibliographic data
MR1433121 (98d:33003) 33C45 (34A35)
Koekoek, J.; Koekoek, R.; Bavinck, H. On differential equations for Sobolev-type Laguerre polynomials. Trans. Amer. Math. Soc. 350 (1998), no. 1, 347–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement